Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have multiple tiny warts on upper lip. Is it related to vitamin deficiency ?

Hi Doctor , I am 27 years old and I had a wart on my upper lip a year back, I had it removed by a skin specialist. after 5 months I see that there are multiple tiny warts forming around and same area, now I am concerned if this is related to any vitamin deficiency, as the problem multiplied. I wanted to seek a permonent sollution. Please advice. Regards, Prakash P
Tue, 26 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  
Dermatologist 's  Response
hi prakash
wart is a viral infection
vitamin play no direct roll in that
it has property to reinfect and reoccur
u need to regular visit dermatologist and get it removed every time u noticed it
by this mean ur infection will subside
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is a person with a fast metabolism more susceptible to vitamin deficiencies? I have always been super thin no matter what I eat, but I have had a lot of skin problems (cracked skin at fingertips, constantly chapped lips) that I think may be linked to B vitamin deficiency?

doctor1 MD

I am having problems with what looks like fever blisters. A year ago my lips began swelling for some unknown reason. PCP and dentist said it was an allergic reaction to something. Have decreased and gotten off some meds due to lap band surgery 1 and 1/2 years ago. Blisters started appearing in November. Under a great deal of stress had to move to another Àpt and new apt is awful! Husband passed away and family had funeral without me. Am a mess! Could this be stress or vitamin deficiency or something else?

doctor1 MD

My girlfriend has skin discoloration on her chest neck and shoulders..she thinks it gets worse when she perspires. The discolorations are a pinkish hue and they are flush with her skin and there is no discomfort. We are wondering if it s a vitamin deficiency or if it s rosacea. What do you think?

Recent questions on  Vitamins and minerals

doctor1 MD

Hi, I am female at age of 30 and married. I do get extensive muscles pain only in my leg that too in one leg at a time. Mostly thigh. On top of this i feel feverish most of the time. My physician did test for thyroid , heamoglobin, vitamin d . Total vitamin d is less around 11ng/ml. He has given some tabets and advice for the same. I am using the same since last 10 days, but no relief as such and condition is same. I do take dolo or crocin at times but no help. Is vitamin d is the reason or should I take care of something else as well.

doctor1 MD

I ve recently starting suffering from late night cramps in the outside muscles of my legs (I believe preoneus longus???) muscle. It doesn t seem like it is related to exercise or work load during the day.........I haven t changed my diet or starting taking new meds. (I take 2700 mg gapapentin for RLS ). It occurs in both legs nearly simulatenously during the middle of the night. I ve increase my water intake - I take a multi-vitamin.

doctor1 MD

I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per day. Side by Side I am also taking Ayurveda medicines to counter the side effects of akurit 4, such as : Liv 52, Immunocare. I did lot of research on internet regarding combining of Liv 52 with akurit and the conclusion I came to is that it is really helpful in keeping liver healthy , stopping weight loss and preventing nausea feeling. It’s been only 5 days I have been taking this medication and in another 2 days I am going for some blood test to see whether I am having side effects of this medication or not. My question to you is that Is I am doing a right thing of mixing Ayurveda with Allopathic? Secondly after 1 week I have plans to go to Canada for my higher studies. I had already resigned from my current job. I prepared for admission to this University from last 9 months and at the end getting diagnosed with such a disease has really tore me apart. My parents are worried to send me abroad. I am not able to make a decision. Please suggest me what should I do? If I have to go then what precautions and preparation should I do before leaving India? Hope to get some encouraging advice.

doctor1 MD

Hi , My mom is 57 years old .Recently we had operation of rotator tear of both her hands But still there is problem she is getting lot of pain in knee ,hand shoulder , back . Doctor said that her calcium level is very low. Even i checked her vitamin D that came 17 only . Doctor has sugessted oral vitamin D injection of 6L for three weeks with calcium tablets. My question is that if she takes that then whether she will be out of pain. Even My vitamin D is only 3. please suggest for myself.